# SDR AU960873

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr XP503
- Engine: Rotax ROTAX503
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Failed
- Location: Main Gear Sys
- Stage of operation: CL
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) LH AXLE FAILED - LH WHEEL AND AXLES SEPARATED FROM LANDING GEAR  LEG HELD ONLY BY BRAKE CABLE - AIRCRAFT HAD HEAVY LANDING TWO DAYS PREVIOUS - THIS DEFECT WAS RECEIVED FROM THE AUF AND IS FOR INFORMATION ONLY
